# SDR YENA200435

- Difficulty date: June 16, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N533JB
- Make and model: Airbus A320-232
- Aircraft serial: 1652
- Aircraft time: 9,761 hours, 3,770 cycles
- Engine: Iae V2527A5
- Engine time: 6,243 hours, 2,318 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 6,243 hours, 2,318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

AT FLT 250 EXPERIENCED A POP SHUTTER, ENGINE 2 ECAM STALL, F/A CALLED UP REPORTED SMOKE IN CABIN.  ENGINE REIGNITED THEN SHUTDOWN 2 OIL FILTER CLOG.  THEN ENG 2 FAULT SHUTDOWN ECAM.   REPLACED NR 2 ENGINE IAW  WORK CARD 710020-J1-2 DUE METAL IN OIL CHIP DETECTORS.
